Uniqueness results for operators in the variational sequence

Tom 95 / 2009

W. M. Mikulski Annales Polonici Mathematici 95 (2009), 125-133 MSC: 49Q99, 49S05, 58A20, 58A32. DOI: 10.4064/ap95-2-3

Streszczenie

We prove that the most interesting operators in the Euler–Lagrange complex from the variational bicomplex in infinite order jet spaces are determined up to multiplicative constant by the naturality requirement, provided the fibres of fibred manifolds have sufficiently large dimension. This result clarifies several important phenomena of the variational calculus on fibred manifolds.

Autorzy

  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    /Lojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek